I had been on the Nuva-Ring since October 2008. In March 2009, while on it, my period came two weeks early while my fiance was in town and things were very stressful, and I was having a lot of sex. In June and July, my period also came two weeks early, while I was with him - I wasn't stressed but we were having a lot of sex. My OB/GYN seems to think these things are related but nothing to be concerned about. I moved to Germany at the end of September for a study abroad program and found out, while here, that my plan for having my medication - including the Nuva-Ring - delivered to me wasn't going to work out. Luckily, I had brought three rings. I am going to see my fiance for two weeks in December and I decided to stop taking it for the month of October, and begin taking it again in November - I would use it November, December, and January just to be safe.
Except... my period hasn't come in November. And it came two weeks early in October, I guess due to the stress of being in a new country/place. Although I have lost 71 lbs in the past year, I am still 5 lbs above 'underweight'. I am a little worried about iron deficiency but I don't think that can halt a period (I am actively trying to increase my iron intake though). Can anyone give me any ideas about what to do? I don't know when to use my Nuva-Rings now if I don't get a period. I don't know how to induce my period, I'm certainly not pregnant unless it's a Christmas Miracle come early as I am in a long distance relationship.